MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is 1 of 2 for the cryosolutions set with 1 cartridge (33510) reportedly used during this event and is related to manufacturer number: 3014334038-2025-00002.A facility reported that the device was leaking.The user reportedly changed to a new cartridge and as it was being screwed in to the cryosolutions pen from the cryosolutions set with 1 cartridge (33510), "it released all the nitro in a single burst freezing the device and the gloves." there was no patient involvement nor injury to the user.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The cryosolutions set with 1 cartridge (33510) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; device history records (dhr) were reviewed, and no abnormalities related to the reported issue were identified.Therefore, a definitive root cause of the reported issue could not be determined.The product serial number indicates a manufacture date of 2015.The issue of leaking may be the result of a damaged/worn o-ring or issues with the cartridges.Certain lots of cryosolutions cartridges were identified to have valve issues by the product's legal manufacturer.A safety advisory and voluntary correction were initiated by integra and the legal manufacturer.Affected customers have received a letter providing guidance and an updated instructions for use (ifu).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21107709
Report Number3006697299-2024-00181
Device Sequence Number20996834
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRYOSOLUTIONS 10PK CARTRG 33516.
Patient SexUnknown